Journal article icon

Journal article

Factoring polynomials via polytopes

Abstract:
We introduce a new approach to multivariate polynomial factorisation which incorporates ideas from polyhedral geometry, and generalises Hensel lifting. Our main contribution is to present an algorithm for factoring bivariate polynomials which is able to exploit to some extent the sparsity of polynomials. We give details of an implementation which we used to factor randomly chosen sparse and composite polynomials of high degree over the binary field. Copyright 2004 ACM.

Actions


Authors


Lauder, AGB More by this author
Journal:
Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC
Pages:
4-11
Publication date:
2004
URN:
uuid:2dad91aa-5068-4076-8e75-09dd11deaca6
Source identifiers:
147982
Local pid:
pubs:147982

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP